Peer-Reviewed Journal Articles
Edward Neuman, On a new family of bivariate means, J. Math. Inequal., 11 (2017), no. 3, 673 - 681.
M. Gumus andJ. Xu, A new characterization of simultaneous Lyapunov diagonal stability via Hadamard products, Linear Algebra and Its Applications, 531: 220-233, 2017.
Edward Neuman, Wilker and Huygens-type inequalities involving Gudermannian and the inverse Gudermannian functions, Probl. Anal. Issues Anal., Vol. 6(24), No. 1, 2017, 62-73. DOI: 10.15393/j3.art. 2017.3770.
Edward Neuman, On Yang means II, Adv. Inequal Appl., Vol. 2017 (2017), Article ID 11, 9 pages http://scik.org/index.php/aia/issue/current
Edward Neuman, On Yang means, Adv. Inequal. Appl. vol. 2017 (2017), article ID 8.http://scik.org/index.php/aia/issue/current
Choiy, Kwangho, The local Langlands conjecture for the p-adic inner form of Sp(4), Int. Math. Res. Notice 2017; 2017 (6): 1830-1889
Edward Neuman, On two bivariate elliptic means, J. Math. Inequal., 11, No.2 (2017), 345-354 http://files.ele-math.com/preprints/jmi-11-30.pdf
Michael Sullivan joint with Kamal M. Adhikari. Further study of simple smale flows using four band templates, Topology Proceedings, Volume 50, 2017 Pages 21-37. Preprint Presentation Published version
Abstract. In this paper, we discuss how to realize a non singular Smale flow with a four band template on 3-sphere. This extends the work done by the second author on Lorenz Smale flows, Bin Yu on realizing Lorenz Like Smale fows on 3-manifold and continues the work of Elizabeth Haynes and the second author on realizing simple Smale fows with a different four band template on 3-sphere.
Abstract. Smale flows on 3-manifolds can have invariant saddle sets that are suspensions of shifts of finite type. We look at Smale flows with chain recurrent sets consisting of an attracting closed orbit a, a repelling closed orbit r and a saddle set that is a suspension of a full n-shift and draw some conclusions about the knotting and linking of a and r. For example, we show for all values of n it is possible for a and r to be unknots. For any even value of n it is possible for a and r to be the Hopf link, a trefoil and meridain, or a figure-8 knot and meridian.
M. Gumus and J. Xu, Some new results related to α-stability, Linear and Multilinear Algebra, 65: 325-340, 2017